# SDR AALA20130106001

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 28,494 hours, 3,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS COAT CLOSET EMERGENCY LIGHT MISSING LENS.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS COAT CLOSET EMERGENCY LIGHT. OPS CHECK NORMAL.
